Special polynomials and elliptic integrals

D. Babusci, G. Dattoli

Research output: Contribution to journalArticle


We show that the use of generalized multivariable forms of Hermite polynomials provide a useful tool for the evaluation of families of elliptic type integrals often encountered in electrostatics and electrodynamics © 2011 Elsevier Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)1111 - 1114
Number of pages4
JournalApplied Mathematics Letters
Issue number7
Publication statusPublished - Jul 2011
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this